Alert archive / Georgia / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 25, 2006, 10:32 PM EDT for Decatur County, Grady County, Georgia. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2006, 10:32 PM EDT (02:32 UTC)
- Expired
- Jun 26, 2006, 12:30 AM EDT
- In force
- 118 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Decatur County, GA, Grady County, GA
The radar
The Tallahassee radar (KTLH), 62 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1555 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KTAE 260234
FFWTAE
GAC087-131-260430-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 PM EDT SUN JUN 25 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN DECATUR COUNTY IN SOUTHWEST GEORGIA
NORTHWESTERN GRADY COUNTY IN SOUTHWEST GEORGIA
* UNTIL 1230 AM EDT
* AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A GROUP OF THUNDERSTORMS OVER THE WARNED AREA.
RAINFALL ACCUMULATIONS OF 6 INCHES HAS ALREADY OCCURRED AND 1 TO 2
ADDITIONAL INCHES OF RAIN WITHIN THE HOUR IS POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VADA AND
HARRELLS STILL.
* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING.
* EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE RAPID FLOODING
OF SMALL CREEKS AND STREAMS...HIGHWAYS...AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT
TO FLOODING.
* DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED.
* REPORT FLOODING OR FLOOD DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN TALLAHASSEE. OR
YOU ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY
AT 850-942-8833 TO REPORT FLOODING OR FLOOD DAMAGE.
LAT...LON 3086 8443 3083 8436 3101 8427 3107 8426
3107 8444
$$
18-WOOLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:25 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 25, 9:25 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 925 PM EDT SUN JUN 25 2006 .SYNOPSIS...LOT OF WEATHER TONIGHT IN THE CWA...SO I WILL BE BRIEF. STATIONARY FRONT EXTENDS DOWN THROUGH CENTRAL AL DOWN TO THE COASTAL SECTIONS OF LA. LARGE AREA OF WEAK SURFACE LOW PRESSURE COVERS FL...GA...AL... SOUTHEAST MS AND THE NORTHEAST GULF OF MEXICO. IT APPEARS THE CENTER OF LOW PRESSURE IS NEAR TAMPA. GFS LOCATION IS RIGHT ON...BUT THE SURFACE PRESSURE IS TOO LOW. SEVERAL AREAS OF STRONG CONVECTION CONTINUE TO OCCUR ACROSS OUR AREA...SW GA...SE AL AND THE FL PANHANDLE. ABY HAD A HIGH OF 99 THIS AFTERNOON...FOLLOWED BY TLH WITH 97. && .UPDATE...KTLH RADAR DOWN. TECHS ARE ON SITE. WE HAVE ISSUED 7 SVRS, 2 FFWS, 1 SMW...AND NUMEROUS SPS THIS AFTERNOON AND EVENING. SEVERAL AREAS STILL QUITE ACTIVE. WORKSTATION WRF SHOWS ACTIVITY LINGERING THROUGH THE NIGHT...ESPECIALLY OVER THE EASTERN SIDE OF THE CWA. MAY HAVE TO ADJUST THE ZONES SLIGHTLY. && .MARINE...WINDS AND SEAS ARE LESS THAN 10KTS WITH SEAS AROUND 1 FOOT. WINDS & SEAS WILL REMAIN LIGHT THROUGH THE REST OF TONIGHT. && .AVIATION...TSTMS WILL CONTINUE TO BE A THREAT AT KDHN...KPFN AND KABY. THIS WEATHER WILL LIKELY TO AFFECT THESE TERMINALS UNTIL MIDNIGHT OR SO. THE HEAVY RAIN AT THESE STATIONS COULD AFFECT VSBYS TOMORROW MORNING. WILL EVALUATE THIS AT THE 0600Z TAF ISSUANCE. SHWRS AND TSTMS WILL AGAIN AFFECT TERMINALS TOMORROW AFTERNOON AS LOW PRESSURE MOVES INTO THE SOUTHEAST U.S. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION/FIRE WX...LANIER PUBLIC/MARINE...WATSON RADAR...WOOL COORDINATION...DUVAL
Hazardous weather outlook, Jun 25, 5:11 AM EDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EDT SUN JUN 25 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-261000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 411 AM CDT SUN JUN 25 2006 /511 AM EDT SUN JUN 25 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A WEAK AREA OF LOW PRESSURE WILL APPROACH THE REGION FROM THE EAST THIS AFTERNOON. THIS LOW PRESSURE AREA WILL COMBINE WITH INCREASING MOISTURE TO CREATE NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE REGION. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN THREATS BEING GUSTY WINDS AND HAIL. SOME OF THESE STORMS MAY ALSO CONTAIN LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE AREA OF LOW PRESSURE WILL REMAIN NEAR THE REGION ON MONDAY PROVIDING FOR ANOTHER DAY OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION. ONCE AGAIN...SOME STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN THREATS BEING GUSTY WINDS...HAIL AND LOCALLY HEAVY RAINFALL. BY TUESDAY...THE LOW PRESSURE AREA WILL MOVE NORTHEAST OF THE REGION LEAVING BEHIND ONLY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WHILE NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE WEATHER THIS AFTERNOON AS SPOTTER ACTIVATION MAY BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 38-GODSEY
In the hours before
Local storm report, Jun 25, 9:12 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
912 PM EDT SUN JUN 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL BAYOU GEORGE 30.26N 85.54W
06/25/2006 E0.75 INCH BAY FL PUBLIC
REPORTED ALONG ROUTE 231. RELAYED BY WJHG-TV PANAMA CITY.
0618 PM TSTM WND GST 5 N DOWNTOWN DOTHAN 31.30N 85.39W
06/25/2006 M51.00 MPH HOUSTON AL ASOS
WIND GUST MEASURED AT 518 PM CDT.
0700 PM TSTM WND DMG NEW BROCKTON 31.39N 85.93W
06/25/2006 COFFEE AL EMERGENCY MNGR
COLLAPES OF NEW CONSTRUCTION OF HIGH SCHOOL WATER OVER
THE ROADS
0740 PM TSTM WND DMG MIDLAND CITY 31.32N 85.49W
06/25/2006 DALE AL EMERGENCY MNGR
SOME TREES AND POWER LINES DOWN
0745 PM TSTM WND DMG DOWNTOWN DOTHAN 31.22N 85.39W
06/25/2006 HOUSTON AL COUNTY OFFICIAL
100 POWER LINES DOWN NUMBEROUS TREES DOWN
0745 PM WATER SPOUT 2 N PORT LEON 30.16N 84.20W
06/25/2006 WAKULLA FL PUBLIC
TWO WATER SPOUTS REPORTED BY THE PUBLIC AND TV WEATHER
0750 PM TSTM WND GST GENEVA 31.04N 85.88W
06/25/2006 E0.00 MPH GENEVA AL EMERGENCY MNGR
SMALL UTILITY BULIDING BLOWN OVER AND SEVERAL PEANUT
TRAILERS OVERTURNED
0815 PM HAIL 1 S ALBANY 31.56N 84.18W
06/25/2006 E0.25 INCH DOUGHERTY GA COUNTY OFFICIAL
NICKEL AND QUARTER SIZE HAIL SEVERAL TREES DOWN POWER
LINES DOWN AND NUMBEROUS POWER OUTAGES.
&&
DUGGANSpecial weather statement, Jun 25, 9:17 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 917 PM EDT SUN JUN 25 2006 GAZ143-144-260145- BAKER-MILLER- 917 PM EDT SUN JUN 25 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAKER AND NORTHEAST MILLER COUNTIES... * UNTIL 945 PM EDT AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF NEWTON...MOVING WEST AT 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 18-WOOL
Local storm report, Jun 25, 9:31 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
931 PM EDT SUN JUN 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL BAYOU GEORGE 30.26N 85.54W
06/25/2006 E0.75 INCH BAY FL PUBLIC
REPORTED ALONG ROUTE 231. RELAYED BY WJHG-TV PANAMA CITY.
0618 PM TSTM WND GST 5 N DOWNTOWN DOTHAN 31.30N 85.39W
06/25/2006 M51.00 MPH HOUSTON AL ASOS
WIND GUST MEASURED AT 518 PM CDT.
0645 PM TSTM WND DMG DOWNTOWN DOTHAN 31.22N 85.39W
06/25/2006 HOUSTON AL COUNTY OFFICIAL
100 POWER LINES DOWN. NUMBEROUS TREES DOWN.
0740 PM TSTM WND DMG MIDLAND CITY 31.32N 85.49W
06/25/2006 DALE AL EMERGENCY MNGR
SOME TREES AND POWER LINES DOWN
0745 PM WATER SPOUT 2 N PORT LEON 30.16N 84.20W
06/25/2006 WAKULLA FL PUBLIC
TWO WATER SPOUTS REPORTED BY THE PUBLIC AND TV WEATHER
0750 PM TSTM WND GST GENEVA 31.04N 85.88W
06/25/2006 E0.00 MPH GENEVA AL EMERGENCY MNGR
SMALL UTILITY BULIDING BLOWN OVER AND SEVERAL PEANUT
TRAILERS OVERTURNED
0800 PM TSTM WND DMG NEW BROCKTON 31.39N 85.93W
06/25/2006 COFFEE AL EMERGENCY MNGR
COLLAPSE OF NEW CONSTRUCTION AT HIGH SCHOOL. WATER OVER
THE ROADS
0815 PM HAIL 1 S ALBANY 31.56N 84.18W
06/25/2006 E0.25 INCH DOUGHERTY GA COUNTY OFFICIAL
NICKEL AND QUARTER SIZE HAIL SEVERAL TREES DOWN POWER
LINES DOWN AND NUMBEROUS POWER OUTAGES.
&&
WOOLLocal storm report, Jun 25, 9:52 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 PM EDT SUN JUN 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL BAYOU GEORGE 30.26N 85.54W
06/25/2006 E0.75 INCH BAY FL PUBLIC
REPORTED ALONG ROUTE 231. RELAYED BY WJHG-TV PANAMA CITY.
0615 PM TSTM WND GST GENEVA 31.04N 85.88W
06/25/2006 E0.00 MPH GENEVA AL EMERGENCY MNGR
SMALL UTILITY BULIDING BLOWN OVER AND SEVERAL PEANUT
TRAILERS OVERTURNED
0618 PM TSTM WND GST 5 N DOWNTOWN DOTHAN 31.30N 85.39W
06/25/2006 M51.00 MPH HOUSTON AL ASOS
WIND GUST MEASURED AT 518 PM CDT.
0645 PM TSTM WND DMG DOWNTOWN DOTHAN 31.22N 85.39W
06/25/2006 HOUSTON AL COUNTY OFFICIAL
100 POWER LINES DOWN. NUMBEROUS TREES DOWN.
0740 PM TSTM WND DMG MIDLAND CITY 31.32N 85.49W
06/25/2006 DALE AL EMERGENCY MNGR
SOME TREES AND POWER LINES DOWN
0745 PM WATER SPOUT 2 N PORT LEON 30.16N 84.20W
06/25/2006 WAKULLA FL PUBLIC
TWO WATER SPOUTS REPORTED BY THE PUBLIC AND TV WEATHER
0800 PM TSTM WND DMG NEW BROCKTON 31.39N 85.93W
06/25/2006 COFFEE AL EMERGENCY MNGR
COLLAPSE OF NEW CONSTRUCTION AT HIGH SCHOOL. WATER OVER
THE ROADS
0815 PM HAIL 1 S ALBANY 31.56N 84.18W
06/25/2006 E0.25 INCH DOUGHERTY GA COUNTY OFFICIAL
NICKEL AND QUARTER SIZE HAIL SEVERAL TREES DOWN POWER
LINES DOWN AND NUMBEROUS POWER OUTAGES.
&&
WOOLLocal storm report, Jun 25, 9:59 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 PM EDT SUN JUN 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL BAYOU GEORGE 30.26N 85.54W
06/25/2006 E0.75 INCH BAY FL PUBLIC
REPORTED ALONG ROUTE 231. RELAYED BY WJHG-TV PANAMA CITY.
0615 PM TSTM WND GST GENEVA 31.04N 85.88W
06/25/2006 E0.00 MPH GENEVA AL EMERGENCY MNGR
SMALL UTILITY BULIDING BLOWN OVER AND SEVERAL PEANUT
TRAILERS OVERTURNED
0618 PM TSTM WND GST 5 N DOWNTOWN DOTHAN 31.30N 85.39W
06/25/2006 M51.00 MPH HOUSTON AL ASOS
WIND GUST MEASURED AT 518 PM CDT.
0645 PM TSTM WND DMG DOWNTOWN DOTHAN 31.22N 85.39W
06/25/2006 HOUSTON AL COUNTY OFFICIAL
100 POWER LINES DOWN. NUMBEROUS TREES DOWN.
0740 PM TSTM WND DMG MIDLAND CITY 31.32N 85.49W
06/25/2006 DALE AL EMERGENCY MNGR
SOME TREES AND POWER LINES DOWN
0745 PM WATER SPOUT 2 N PORT LEON 30.16N 84.20W
06/25/2006 WAKULLA FL PUBLIC
TWO WATER SPOUTS REPORTED BY THE PUBLIC AND TV WEATHER
0800 PM TSTM WND DMG NEW BROCKTON 31.39N 85.93W
06/25/2006 COFFEE AL EMERGENCY MNGR
COLLAPSE OF NEW CONSTRUCTION AT HIGH SCHOOL. WATER OVER
THE ROADS
0815 PM HAIL 1 S ALBANY 31.56N 84.18W
06/25/2006 E0.25 INCH DOUGHERTY GA COUNTY OFFICIAL
NICKEL AND QUARTER SIZE HAIL SEVERAL TREES DOWN POWER
LINES DOWN AND NUMBEROUS POWER OUTAGES.
0930 PM FLASH FLOOD 2 S ALBANY 31.55N 84.18W
06/25/2006 DOUGHERTY GA TRAINED SPOTTER
DITCHES AND FILEDS AND POOR DRAINAGE AREAS FULL AND
OVERFLOWING.
0930 PM FLASH FLOOD 5 NE CAMILLA 31.28N 84.15W
06/25/2006 MITCHELL GA TRAINED SPOTTER
DITCHES...FIELDS AND POOR DRAINAGE AREAS FULL AND
OVERFLOWING. ESTIMATE 4 INCHES.
&&
WOOLSpecial weather statement, Jun 25, 10:24 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1024 PM EDT SUN JUN 25 2006 GAZ156-157-260330- DECATUR-GRADY- 1024 PM EDT SUN JUN 25 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR AND GRADY COUNTIES IN SOUTHWESTERN GEORGIA... * UNTIL 1130 PM EDT AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF WHIGHAM...OR 13 MILES NORTHWEST OF CAIRO...MOVING SOUTH AT 10 MPH. THIS STORM WILL BE NEAR... WHIGHAM BY 1110 PM EDT. 5 MILES WEST OF CAIRO BY 1120 PM EDT. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:43 PM EDT | Flash Flood Warning | TAE | Dougherty, Lee | 92 min |
| Jun 25, 10:08 PM EDT | Flash Flood Warning | TAE | Baker, Mitchell | 67 min |
| Jun 25, 10:59 PM EDT | Severe Thunderstorm Warning | TAE | Grady | 46 min |
| Jun 26, 12:33 AM EDT | Flash Flood Warning | TAE | Decatur, Grady | 117 min |
Nearby
Flash Flood Warnings in Georgia, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.